# SDR AALA201701039005

- Difficulty date: December 21, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,666 hours, 4,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820820700
- Condition: Corroded
- Location: Frames 72-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT -Y1447.8 BETWEEN FRAMES 72 AND 74.  REPLACED THE SEAT TRACK IAW SRM 53-41-15 AND SRM 51-42-11.
